Get E-Book on COVID-19

Q. Should my Thyronorm dosage be altered as I feel dizzy and weak?

Answered by
Dr. Shaikh Sadaf
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 08, 2018 and last reviewed on: Oct 09, 2018

Hello doctor,

My TSH level is 0.056. I am at present taking Thyronorm 75 mcg as I have been suffering from hypothyroidism before. At present, I have low blood pressure and I feel dizzy and weak.

Dr. Shaikh Sadaf

Diabetology Endocrinology
#

Hello,

Welcome to icliniq.com.

I read your query and from what you have mentioned it appears that you have overcorrected hypothyroidism.

I suggest that you decrease the dose of Thyronorm to 50 mcg once daily.

Repeat your thyroid function test after six weeks and then we will review again.

Also, you have urinary tract infection and therefore maybe you can be dizzy and weak.

If you do not have any drug allergy then you can take tablet Cefuroxime 500 mg twice a day for five days.

You can also take tablet Paracetamol 500 mg thrice a day for three days. Consult your specialist doctor, discuss with him or her and with their consent take all the medicines.

Drink eight to 10 glasses of water daily.

For more information consult an endocrinologist online --> https://www.icliniq.com/ask-a-doctor-online/endocrinologist


Was this answer helpful?

 | 

Thank you doctor,

The report I sent you was of last year. So, I am not sure if I still have the UTI. Another doctor advised me to stop the Thyronorm completely for a while and see. Do you think that is fine?

Dr. Shaikh Sadaf

Diabetology Endocrinology
#

Hello,

Welcome back to icliniq.com.

No, I think reducing the dose and repeating the tests in six weeks will be better. Consult your specialist doctor, discuss with him or her and with their consent take the medicines.

For more information consult an endocrinologist online --> https://www.icliniq.com/ask-a-doctor-online/endocrinologist


Was this answer helpful?

 | 

Thank you doctor,

So then what do you think is the reason for dizziness and the weakness and what can I do for the low blood pressure?

Dr. Shaikh Sadaf

Diabetology Endocrinology
#

Hello,

Welcome back to icliniq.com.

You can increase your fluid intake by drinking eight to 10 glasses of water daily.

Eating a well-balanced diet meal by eating small meals frequently.

Also, recheck urinalysis frequently.

For more information consult an endocrinologist online --> https://www.icliniq.com/ask-a-doctor-online/endocrinologist


Was this answer helpful?

 | 

Related Questions:
I am 9 months pregnant, and my total T3 is 208.57. Should I be worried?
Can hypothyroidism cause intermittent palpitations?
Kindly tell a permanent cure for hypothyroidism.
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What dose of Thyronorm can control my current TSH level of 13.3?

Query: Hello doctor, I have hypothyroidism and my current TSH is 13.3. I am regularly taking Thyronorm 50 mcg one tablet daily morning before food. Kindly let me know what should be the dose to control the level now. My cholesterol levels are a bit high too.  Read Full »

Can hypothyroidism cause joint pain, shivering and fever?

Query: Hi doctor, I am 30 years old. My weight is 60 kg and height is 5'10". Three months before, I was diagnosed with hypothyroidism. Also, I am suffering from joint pain, shivering and fever. For this condition doctor advised me to take Thyrox 50 mcg, Thyrox 100 mcg for 10 days and Thyrox 125 mcg for ne...  Read Full »

I am suffering from hypothyroidism and taking eltroxin and thyronorm. But cholesterol is raising. What to do?

Query: Hello, I am suffering from hypothyroidism and taking eltroxin and thyronorm. But cholesterol level is raising. What to do? Age - 46 years, female. Height-160cm. Weight - 58kg  Read Full »

Also Read


COVID-19 and MIS-C (Multisystem Inflammatory Syndrome in Children)
MIS-C is a potentially fatal condition that affects children infected with COVID-19. Please read the article to know its...  Read more»
I have fever, severe headache, and cough. Please help me.
I have fever since five days. My fever comes down when I take medicine but eventually comes back. I also have severe hea...  Read more»
Brucellosis - Symptoms, Complications, Diagnosis, and Treatment
Brucellosis, a zoonosis, is caused by consuming unpasteurized milk or raw meat obtained from infected animals. For sympt...  Read more»

Ask your health query to a doctor online?

Ask an Endocrinologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.